# SDR SWIA201128792

- Difficulty date: December 3, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 23,181 hours, 18,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD CABIN EMERGENCY LIGHT INOPERATIVE.  (FLT 4743)  RELAMPED EMERGENCY LIGHT.
